SpringerBriefs in Mathematics

General Pontryagin-Type Stochastic Maximum Principle and Backward Stochastic Evolution Equations in Infinite Dimensions

Authors: Lu, Qi, Zhang, Xu

  • First monograph on Pontryagin-type maximum principle for stochastic evolution equations
  • Provides useful approach to the topic, useful for both beginners and experts
  • Provides detailed proof for most of results faced in the book
see more benefits

Buy this book

eBook $39.99
price for USA (gross)
  • ISBN 978-3-319-06632-5
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $54.99
price for USA
  • ISBN 978-3-319-06631-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
About this book

The classical Pontryagin maximum principle (addressed to deterministic finite dimensional control systems) is one of the three milestones in modern control theory. The corresponding theory is by now well-developed in the deterministic infinite dimensional setting and for the stochastic differential equations. However, very little is known about the same problem but for controlled stochastic (infinite dimensional) evolution equations when the diffusion term contains the control variables and the control domains are allowed to be non-convex. Indeed, it is one of the longstanding unsolved problems in stochastic control theory to establish the Pontryagin type maximum principle for this kind of general control systems: this book aims to give a solution to this problem. This book will be useful for both beginners and experts who are interested in optimal control theory for stochastic evolution equations.

Table of contents (9 chapters)

  • Introduction

    Lü, Qi (et al.)

    Pages 1-9

  • Preliminaries

    Lü, Qi (et al.)

    Pages 11-22

  • Well-Posedness of the Vector-Valued BSEEs

    Lü, Qi (et al.)

    Pages 23-35

  • Well-Posedness Result for the Operator-Valued BSEEs with Special Data

    Lü, Qi (et al.)

    Pages 37-47

  • Sequential Banach-Alaoglu-Type Theorems in the Operator Version

    Lü, Qi (et al.)

    Pages 49-59

Buy this book

eBook $39.99
price for USA (gross)
  • ISBN 978-3-319-06632-5
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $54.99
price for USA
  • ISBN 978-3-319-06631-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Rent the ebook  
  • Rental duration: 1 or 6 month
  • low-cost access
  • online reader with highlighting and note-making option
  • can be used across all devices
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
General Pontryagin-Type Stochastic Maximum Principle and Backward Stochastic Evolution Equations in Infinite Dimensions
Authors
Series Title
SpringerBriefs in Mathematics
Copyright
2014
Publisher
Springer International Publishing
Copyright Holder
The Author(s)
eBook ISBN
978-3-319-06632-5
DOI
10.1007/978-3-319-06632-5
Softcover ISBN
978-3-319-06631-8
Series ISSN
2191-8198
Edition Number
1
Number of Pages
IX, 146
Number of Illustrations and Tables
1 illustrations in colour
Topics